Alert archive / Missouri / Flash Flood Warnings in 2007
Flash Flood Warning 193, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Aug 20, 2007, 9:25 AM CDT for 8 counties in Missouri. It was in force for 8 hr. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2007, 9:25 AM CDT (14:25 UTC)
- Expired
- Aug 20, 2007, 5:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
Counties Cedar County, MO, Dade County, MO, Dallas County, MO, Greene County, MO, Jasper County, MO, Lawrence County, MO, Polk County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 28 km from the middle of the area, began a volume at 14:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 9:40 AM CDT | FLASH FLOOD | Bolivar, MO | SIGNIFICANT STREET FLOODING WAS OCCURRING IN BOLIVAR WITH ROAD CLOSURES ON OAKLAND AVENUE AND BUFFALO ROAD DUE TO FLOOD WATERS. |
| Aug 20, 10:30 AM CDT | FLASH FLOOD | 1 S Walnut Grove, MO | HIGHWAY 123 IS CLOSED SOUTH OF WALNUT GROVE DUE TO FLOOD WATERS. |
| Aug 20, 10:30 AM CDT | FLASH FLOOD | 2 E Walnut Grove, MO | ROUTE JJ IS CLOSED NORTH OF ROUTE BB DUE TO FLOOD WATERS. |
| Aug 20, 10:30 AM CDT | FLASH FLOOD | 2 Sw Walnut Grove, MO | ROUTE V IS CLOSED BETWEEN HIGHWAY 160 AND ROUTE BB DUE TO FLOOD WATERS. |
| Aug 20, 10:30 AM CDT | FLASH FLOOD | 3 Sse Dadeville, MO | ROUTE U IS CLOSED EAST OF HIGHWAY 245 ON LUMLEY BRANCH DUE TO FLOOD WATERS. |
| Aug 20, 10:30 AM CDT | FLASH FLOOD | 5 Ne Miller, MO | ROUTE DD IS CLOSED BETWEEN HIGHWAY 39 AND HIGHWAY M DUE TO FLOOD WATERS. |
| Aug 20, 10:30 AM CDT | FLASH FLOOD | 6 Ne Miller, MO | ROUTE WW IS CLOSED BETWEEN HIGHWAY 39 AND HIGHWAY M, ALONG THE LAWRENCE, DADE COUNTY LINE DUE TO FLOOD WATERS. |
| Aug 20, 10:45 AM CDT | FLASH FLOOD | 1 S Brighton, MO | HIGHWAY 13 NEAR THE POLK, GREENE COUNTY LINE IS UNDER WATER WITH APPROXIMATELY 4-5 FEET OF FLOWING WATER. |
| Aug 20, 10:45 AM CDT | FLASH FLOOD | 2 E Marshfield, MO | ROUTE DD, EAST OF MARSHFIELD IS CLOSED AS A BRIDGE ALONG THE OSAGE FORK IS WASHED OUT. |
| Aug 20, 10:45 AM CDT | FLASH FLOOD | 5 S Marshfield, MO | NEAR THE INTERSECTION OF HIGHWAY A AND FF, SOUTH OF MARSHFIELD IS CLOSED DUE TO FLOOD WATERS. |
| Aug 20, 10:45 AM CDT | FLASH FLOOD | Marshfield, MO | FLOOD WATERS HAVE CLOSED HIGHWAY 38, NEAR THE JUNCTION OF J HIGHWAY. IN ADDITION, ROUTE DD NEAR THE MARSHFIELD HIGH SCHOOL, AND EVANS ROAD IS CLOSED DUE TO FLOOD WATERS. |
| Aug 20, 11:15 AM CDT | FLASH FLOOD | Pleasant Hope, MO | LOCAL OFFICIAL INDICATED THAT ALL ROADS, COUNTY OR MAIN, LEADING IN OR OUT OF PLEASANT HOPE ARE CLOSED AND IMPASSABLE. |
| Aug 20, 11:51 AM CDT | FLASH FLOOD | Buffalo, MO | WATER OVER THE ROAD IN CITY OF BUFFALO FROM THE HWY 65/HWY 32 INTERSECTION NORTH TO W MILL. LOW WATER CROSSING FLOODED BETWEEN ROCKET AND RAINBOW ROAD AND ON HIGHWAY 73 NORTH OF RAINBOW ROAD. REPORT VIA ESPOTTER FROM COUNTY 911. |
| Aug 20, 12:00 PM CDT | FLASH FLOOD | 5 W Fair Grove, MO | ROUTE CC IS CLOSED NEAR THE JUNCTION OF ROUTE H DUE TO FLOOD WATERS. |
| Aug 20, 2:00 PM CDT | FLASH FLOOD | 2 S Avilla, MO | A PORTION OF HIGHWAY 37 WAS CLOSED BETWEEN HIGHWAY 96 AND ROUTE E. THIS ROAD IS NOW REOPENED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this flash flood warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 671 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 560 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 201438
FFWSGF
MOC039-057-059-077-097-109-167-225-202200-
/X.NEW.KSGF.FF.W.0193.070820T1425Z-070820T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
925 AM CDT MON AUG 20 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DALLAS COUNTY IN SOUTHWEST MISSOURI...
CEDAR COUNTY IN SOUTHWEST MISSOURI...
POLK COUNTY IN SOUTHWEST MISSOURI...
DADE COUNTY IN SOUTHWEST MISSOURI...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
GREENE COUNTY IN SOUTHWEST MISSOURI...
JASPER COUNTY IN SOUTHWEST MISSOURI...
LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 500 PM CDT MONDAY.
* AT 920 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A CLUSTER
OF VERY HEAVY RAIN PRODUCING THUNDERSTORMS FROM THE BOLIVAR AND
BUFFALO AREAS SOUTH TO THE FAIR GROVE AND MARSHFIELD AREAS.
RAINFALL RATES OF TWO INCHES PER HOUR WERE OCCURRING IN SOME AREAS.
THIS AREA OF THUNDERSTORMS ALSO PRODUCED FIVE TO LOCALLY TEN INCHES
OF RAIN ACROSS PARTS OF THE WARNING AREA FROM NORTHERN AND
SOUTHERN DADE COUNTIES EAST INTO PARTS OF GREENE AND POLK
COUNTIES. AREAS FROM MILLER EAST TO ASH GROVE...EUDORA...AND
MORRISVILLE HAVE BEEN VERY HARD HIT WITH NUMEROUS REPORTS OF
FLOODING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
THERE ARE NUMEROUS REPORTS OF EXCESSIVE RAINFALL AND FLOODING.
SOME REPORTS INCLUDE:
A WATER RESCUE IS CURRENTLY IN PROGRESS ON HIGHWAY 123 SOUTH OF
EUDORA.
STREET FLOODING HAS BEEN OBSERVED IN WALNUT GROVE, WITH
SOME OF THE FLOOD WATERS AFFECTING A LOCAL BANK.
THE BRIDGE ON HIGHWAY W NEAR THE JUNCTION OF HIGHWAY 123
AND 215 WEST OF EUDORA IS CLOSED DUE TO FLOOD WATERS OF
TURKEY CREEK.
NUMEROUS REPORTS OF FLOODING IN NORTHERN LAWRENCE COUNTY ALONG
HIGHWAY 96.
A RAINFALL REPORT FROM COOPERATIVE OBSERVER IN MILLER OF 11.94
INCHES OF RAIN SINCE MIDNIGHT. THERE ARE NUMEROUS REPORTS OF OVER
SIX INCHES OF RAIN IN LAWRENCE...DADE...GREENE...AND POLK COUNTIES
THIS MORNING.
SEE LOCAL STORM REPORTS FROM WFO SPRINGFIELD FOR ADDITIONAL REPORTS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 3777 9306 3746 9269 3710 9270 3710 9459
3736 9406 3781 9405
$$
DSAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 7:05 AM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Aug 20, 7:05 AM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
705 AM CDT MON AUG 20 2007
.DISCUSSION...
MAIN FORECAST CONCERN IS HEAVY RAIN POTENTIAL TODAY AS THE
REMNANTS OF ERIN FINALLY LEAVE THE OZARKS. SLIGHT CONCERN FOR
TONIGHT WITH A POTENTIAL MCS TRACKING SOUTH AND SOUTHEAST TOWARDS
THE OZARKS. ATTENTION THEN TURNS TO TEMPERATURES FOR MIDWEEK AS
HIGHS GET BACK INTO THE 90S. WILL THEN LOOK AT A SLIGHT SHIFT IN
THE UPPER LEVEL PATTERN AND ITS IMPLICATIONS FOR THE OZARKS LATE
THIS WEEK.
TODAY...A RECENT BLOSSOM IN RADAR REFLECTIVITY OVERNIGHT IS
LIKELY BEING AIDED BY A POCKET OF ISENTROPIC UPGLIDE OWING TO A 40
TO 45 KNOT LOW LEVEL JET. THIS FEATURE IS EXPECTED TO SLOWLY
TRANSLATE NORTHEASTWARD ALONG THE INTERSTATE 44 CORRIDOR EARLY
THIS MORNING AND WEAKEN...AS THE UPPER LEVEL WAVE LEFT FROM ERIN
SHEARS EAST. THEREFORE THINK THE MAIN HEAVY RAIN THREAT WILL BE
EARLY THIS MORNING. TROPICAL AIRMASS AND HIGH FREEZING LEVELS
STILL SUPPORT A HEAVY RAIN POTENTIAL THROUGH THE AFTERNOON...
JUST WILL NOT BE AS WIDESPREAD. WILL THEREFORE KEEP THE FLASH
FLOOD WATCH GOING THROUGH 15Z. DAY SHIFT MAY NEED TO EXTEND THE
NORTHEAST PORTION OF THE WATCH...BUT AM NOT GOING TO GET TOO CUTE
RIGHT NOW. RAIN WILL COME TO AN END OVER SOUTHEAST KANSAS AND
SOUTHWEST MISSOURI BY LATE THIS AFTERNOON AS THE UPPER LEVEL WAVE
SHIFTS INTO THE OHIO RIVER VALLEY. DID NOT STRAY TOO FAR FROM MAV
TEMPERATURES...BUT DID KNOCK THEM DOWN A BIT OVER CENTRAL MISSOURI
WITH THE EXPECTED RAIN AND CLOUD COVER.
TONIGHT...SHOULD BE FAIRLY QUITE OVER MOST OF THE OZARKS. COULD
SEE A REMAINING SHOWER OR TWO UP TOWARDS VICHY THIS EVENING. A
LITTLE BIT OF CONCERN FOR SOME FOG DEVELOPMENT GIVEN THE RECENT
RAINFALL. PRESSURE GRADIENTS AT THE SURFACE SHOULD BE TIGHT ENOUGH
TO KEEP WINDS IN THE 5 TO 10 KNOT RANGE OVER MOST AREAS...WITH THE
ONE EXCEPTION POSSIBLY BEING SOUTH CENTRAL MISSOURI. MAY SEE
VISIBILITIES DROP A BIT AFTER MIDNIGHT...BUT NOT THINKING DENSE
FOG AT THIS TIME. EYES THEN TURN NORTH AS AN MCS IS EXPECTED TO
DEVELOP SOMEWHERE UP IN THE CORN BELT. THIS MCS WOULD LIKELY TRACK
SOUTH TO SOUTHEAST AND AFFECT PORTIONS OF NORTHEAST KANSAS AND
NORTHWEST MISSOURI LATE TONIGHT. WITH THE LACK OF A DECENT LOW
LEVEL JET...NOT SURE IT WILL MAKE IT INTO SOUTHEAST KANSAS AND
CENTRAL MISSOURI. PLACED SLIGHT CHANCE POPS TO COVER THIS FOR NOW
AND WILL LET LATER SHIFTS CONTINUE TO EVALUATE.
TUESDAY THROUGH WEDNESDAY NIGHT...SLOW HEIGHT RISES WILL LEAD TO A
WARMING AND DRYING TREND. WILL STILL NEED TO WATCH THE EVOLUTION
OF THAT MCS TUESDAY MORNING. VERY WELL POSSIBLE THERE COULD BE
SOME KIND OF OUTFLOW BOUNDARIES TO DEAL WITH LATER TUESDAY
SOMEWHERE ACROSS CENTRAL MISSOURI. AS OF RIGHT NOW...THINK CAP
WILL HOLD AND MOST AREAS WILL BE DRY. HOWEVER...DECENT CONVERGENCE
ALONG AN OUTFLOW BOUNDARY MAY BE ENOUGH TO GET SOMETHING GOING.
KEPT POPS BELOW 15 PERCENT FOR NOW. OTHERWISE...850 MB
TEMPERATURES WARMING INTO THE LOWER 20S CELSIUS SPELL LOWER TO
MIDDLE 90S FOR HIGHS.
THURSDAY THROUGH SUNDAY...HEIGHTS WILL LOWER ACROSS THE NORTHERN
TIER OF STATES. THE PATTERN LOOKS AMPLIFIED ENOUGH TO EVENTUALLY
SUPPORT A FRONT MAKING IT DOWN INTO THE OZARKS. TIME FRAME FOR A
FRONTAL PASSAGE RIGHT NOW IS SOMETIME ON FRIDAY OR SATURDAY.
SLIGHT CHANCE TO CHANCE POPS WERE BRACKETED AROUND THIS PERIOD.
TEMPERATURES WILL STAY WARM AHEAD OF THE FRONT WITH HIGHS STILL IN
THE LOWER TO MIDDLE 90S THURSDAY AND POSSIBLY FRIDAY. WILL THEN
NEED TO SEE WHERE THAT FRONT ENDS UP NEXT WEEKEND TO GET A BETTER
HANDLE ON POPS AND TEMPERATURES.
SCHAUMANN
&&
.AVIATION...
FOR THE 12Z TAF PACKAGE...WILL CARRY PREDOMINANT RAIN FOR THE FIRST
FEW HOURS OF THE SPRINGFIELD TAF AS BACKBUILDING STORMS ASSOCIATED
WITH REMNANTS OF ERIN REMAIN PARKED OVER NORTHERN
LAWRENCE/DADE/WESTERN GREENE COUNTIES. CEILINGS ARE EXPECTED TO
CONTINUE FLUCTUATING BETWEEN MVFR AND IFR AT BOTH SPRINGFIELD AND
JOPLIN THIS MORNING BEFORE LIFTING TO VFR DURING THE LATE MORNING
AND AFTERNOON.
TERRY
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR MOZ055>058-
068>070-078>081-088>095-101>104.
KS...NONE.
&&Hazardous weather outlook, Aug 20, 5:56 AM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 556 AM CDT MON AUG 20 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 556 AM CDT MON AUG 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS MORNING ACROSS THE MISSOURI OZARKS. THE SHOWERS AND THUNDERSTORMS WILL THEN SLOWLY DIMINISH FROM WEST TO EAST LATE THIS MORNING AND THIS AFTERNOON. HEAVY RAINFALL AND FLASH FLOODING WILL BE LIKELY THIS MORNING FROM CARTHAGE TO SPRINGFIELD. FLASH FLOODING WILL BE POSSIBLE ALONG THE REST OF THE INTERSTATE 44 CORRIDOR EARLY THIS MORNING. HEAVY RAINFALL WILL ALSO BE POSSIBLE ACROSS THE REST OF THE MISSOURI OZARKS THROUGHOUT THE DAY. A FEW OF THE STRONGER STORMS MAY ALSO PRODUCE WIND GUSTS TO 60 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. A DECAYING CLUSTER OF THUNDERSTORMS MAY ALSO AFFECT AREAS NORTH OF A FORT SCOTT TO VICHY LINE LATE TONIGHT. WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM THURSDAY THROUGH SUNDAY. THE BEST CHANCE FOR STORMS APPEARS TO BE ON FRIDAY OR SATURDAY AS A COLD FRONT MOVES THROUGH THE REGION. AFTERNOON HEAT INDEX VALUES GREATER THAN 100 DEGREES WILL BE POSSIBLE WEDNESDAY AND THURSDAY ACROSS PORTIONS OF WESTERN AND SOUTH CENTRAL MISSOURI...AS WELL AS EXTREME SOUTHEAST KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. PLEASE FORWARD ANY REPORTS OF HEAVY RAINFALL AND FLOODING TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE IN SPRINGFIELD MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Aug 20, 8:48 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
848 AM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM HEAVY RAIN MILLER 37.21N 93.84W
08/20/2007 M7.25 INCH LAWRENCE MO PUBLIC
7.25 INCHES OF RAIN SINCE MIDNIGHT BY CWIP OBSERVER.
&&
JLTLocal storm report, Aug 20, 8:49 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
849 AM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HEAVY RAIN MILLER 37.21N 93.84W
08/20/2007 M11.94 INCH LAWRENCE MO PUBLIC
A VOLUNTEER WEATHER OBSERVER MEASURED 11.94 INCHES OF
RAINFALL SINCE MIDNIGHT.
&&
JLTLocal storm report, Aug 20, 8:54 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
854 AM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM FLASH FLOOD WALNUT GROVE 37.41N 93.55W
08/20/2007 GREENE MO PUBLIC
THE WALNUT GROVE BRANCH, OR A LOCAL TRIBUTARY OF THE SAC
RIVER IS OUT OF ITS BANKS AND FLOWING INTO A LOCAL BANK
IN WALNUT GROVE.
&&
JLTLocal storm report, Aug 20, 8:58 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 AM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM FLASH FLOOD WALNUT GROVE 37.41N 93.55W
08/20/2007 GREENE MO PUBLIC
STREET FLOODING HAS BEEN OBSERVED IN WALNUT GROVE, WITH
SOME OF THE FLOOD WATERS AFFECTING A LOCAL BANK.
&&
JLTLocal storm report, Aug 20, 9:07 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
907 AM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN DADEVILLE 37.48N 93.67W
08/20/2007 M9.95 INCH DADE MO CO-OP OBSERVER
TOTAL RAINFALL FOR THE LAST 24 HOURS.
&&
JLTLocal storm report, Aug 20, 9:17 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
917 AM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM FLASH FLOOD 2 S EUDORA 37.45N 93.54W
08/20/2007 POLK MO BROADCAST MEDIA
A WATER RESCUE IS CURRENTLY IN PROGRESS ON HIGHWAY 123,
SOUTH OF EUDORA.
&&
JLTThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 2:50 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 25 min |
| Aug 20, 3:05 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Webster | 23 min |
| Aug 20, 3:33 AM CDT | Flash Flood Warning | SGF | Jasper, Lawrence | 6 hr |
| Aug 20, 4:40 AM CDT | Flash Flood Warning | SGF | Greene | 5 hr |
| Aug 20, 5:39 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 36 min |
| Aug 20, 6:18 AM CDT | Flash Flood Warning | SGF | Dade | 4 hr |
| Aug 20, 7:10 AM CDT | Flash Flood Warning | SGF | Polk | 3 hr |
| Aug 20, 7:45 AM CDT | Flash Flood Warning | SGF | Cedar | 3 hr |
| Aug 20, 11:33 AM CDT | Flash Flood Warning | SGF | Camden, Laclede, Wright | 10 hr |
| Aug 20, 12:28 PM CDT | River Flood Warning | SGF | Jasper | 33 hr |
| Aug 20, 1:31 PM CDT | Flash Flood Warning | SGF | Pulaski, Texas | 8 hr |
| Aug 20, 2:07 PM CDT | Tornado Warning | SGF | Laclede | 38 min |
| Aug 20, 2:37 PM CDT | Tornado Warning | SGF | Texas | 38 min |
| Aug 20, 2:46 PM CDT | Tornado Warning | SGF | Wright | 29 min |
| Aug 20, 3:41 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 79 min |
| Aug 20, 4:00 PM CDT | Flash Flood Warning | SGF | Shannon | 6 hr |
| Aug 20, 4:57 PM CDT | Areal Flood Warning | SGF | Cedar, Dade, Dallas, Greene, Jasper, Lawrence and 2 more | 18 hr |
Nearby
Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.